About this item
Tackle your toughest cold and flu symptoms with Tylenol Cold/Flu Severe Caplets. This multi-symptom formula provides temporary relief of minor aches and pains, fever, headache, sore throat, nasal and chest congestion, and cough. Each caplet contains 325 mg of acetaminophen to relieve pain and reduce fever, 10 mg of dextromethorphan to suppress cough, 5 mg of phenylephrine to reduce nasal congestion, and 200 mg of the expectorant guaifenesin to help make coughs more productive.
- Provides temporary relief of severe cold and flu symptoms
- 325 mg of the pain reliever acetaminophen
- 10 mg of the cough suppressant dextromethorphan
- 5 mg of the decongestant phenylephrine
- 200 mg of the expectorant guaifenesin
- Reduces fever and relieves minor aches and pains, congestion, coughing, and sore throat
Explore this item
|Shipping Weight (in pounds):||0.041|
|Product in Inches (L x W x H):||0.789 x 4.524 x 2.914|
|Assembled in Country of Origin:||USA or Imported|
|Origin of Components:||USA or Imported|
Active Ingredient Purpose
- Pregnancy/Breastfeeding: If pregnant or breast-feeding, ask a health professional before use.
Carnauba Wax, Croscarmellose Sodium, d&c Yellow No. 10.
Ask a question
If you would like to share feedback with us about pricing, delivery or other customer service issues, please contact customer service directly.
Walmart does not sponsor, recommend or endorse any third party product or service, or any customer ideas or advice.
Questions will be checked against our question guidelines and posted within five to seven business days.
- Thanks for your interest. The TYLENOL® COLD & FLU SEVERE CAPLETS is not specific to night time use. Please refer to the directions on the packaging for more dosage instructions. If you have any other questions about dosage, please reach out to your doctor. Thank you!by Johnson & Johnson Support Team4/1/2015Was this answer helpful? (1) (1)Was this answer helpful?